# SDR UPS06247746

- Difficulty date: July 26, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING PRESSURIZATION CHECK LEAK WAS FOUND IN NOSE WW PRESSURE DECK CE CEILING.  WEB CRACKED.  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-40-02, 51-10-02 & 51-10-01.
